List of Papers

Works of Saburo KAKEI [Abstracts]

The sixth Painleve equation as similarity reduction of gl3 hierarchy (with T. Kikuchi) Lett. Math. Phys. 79(3) (2007), 221-234 [abs]
A q-analogue of gl3 hierarchy and q-Painleve VI (with T. Kikuchi) J. Phys. A39 (2006), 12179-12190 [abs]
Toroidal Lie algebra and Bilinear Identity of the Self-Dual Yang-Mills Hierarchy In Bilinear Integrable Systems: from Classical to Quantum, Continuous to Discrete (Eds.: Fadeev, van Moerbeke, Lambert), Springer (2006) [abs]
Solutions of a Derivative Nonlinear Schrödinger Hierarchy and Its Similarity Reduction  (with T. Kikuchi) Glasgow Math. J. 47A (2005) 99-107 [abs]
Affine Lie Group Approach to a Derivative Nonlinear Schrödinger Equation and Its Similarity Reduction (with T. Kikuchi) Int. Math. Res. Not. 78 (2004), 4181-4209 [abs]
Similarity Reduction of the Modified Yajima-Oikawa Equation (with T. Kikuchi and T. Ikeda) J. Phys. A36 (2003) 11465 - 11480 [abs]
Hierarchy of (2+1)-dimensional nonlinear Schrödinger equation, self-dual Yang-Mills equation, and toroidal Lie algebras (with T. Ikeda and K. Takasaki) Annales Henri Poincaré 3 (2002) 817-845 [abs]
Differential-difference system related to toroidal Lie algebra (with Y. Ohta) J. Phys. A34 (2001) 10585-10592 [abs]
Algebraic Aspects of Quantum Calogero Models (with Y. Kato) In Special Functions (Eds.: Dunkl, Ismail, Wong) World Sci. (2000) [abs]
Dressing Method and the Coupled KP Hierarchy Phys. Lett. A264 (2000) 449-458 [abs]
Experiment on Shock Wave in a Random LC Circuit (with H.  Asano, S. Ishiwata and S. Watanabe) J. Phys. Soc. Jpn. 68 (1999) 3208-3213
Orthogonal and Symplectic Matrix Integrals and Coupled KP Hierarchy J. Phys. Soc. Jpn. 68 (1999) 2875-2877 [abs]
Reply to ``Remark on Shock Wave in a Nonlinear LC Circuit'' (with S. Watanabe, S. Ishiwata and J. Ehara) J. Phys. Soc. Jpn. 67 (1998) 702-702
Quantum Calogero Models and the Degenerate Double Affine  Hecke Algebra RIMS Kokyuroku, Kyoto Univ.  1136 (1998) 65-87 [pdf]
Intertwining Operators for a Degenerate Double Affine Hecke Algebra and Multivariable Orthogonal Polynomials J. Math. Phys. 39 (1998) 4993-5006


Orthogonal Bases of Calogero-type Models IIAS Report No. 1997-001, pp. 71-80 [pdf]
An Orthogonal Basis for the BN-type Calogero Model J. Phys. A30 (1997) L535-L541 [abs]
Common Algebraic Structure for the Calogero-Sutherland Models J. Phys. A29 (1996) L619-L624 [abs]
Toda Lattice Hierarchy and Zamolodchikov's Conjecture J. Phys. Soc. Jpn. 65 (1996) 337-339 [abs]
Bilinearization of a Generalized Derivative Nonlinear Schrödinger Equation (with J. Satsuma and N. Sasa) J. Phys. Soc. Jpn. 64 (1995) 1519-1523 [abs]
Multi-Soliton Solutions for a Coupled System of the Nonlinear Schrödinger Equation and the Maxwell-Bloch Equations (with J. Satsuma) J. Phys. Soc. Jpn. 63 (1994) 885-894 [abs]
Soliton Propagation in a Nonlinear Resonant Medium (with J. Satsuma) Proceedings of NOLTA '93 [pdf]